Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 87, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 31, 2022, 4:49 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2022, 4:49 PM MST (23:49 UTC)
- Expired
- Jul 31, 2022, 8:00 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 182 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1629 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612
WGUS55 KVEF 312349
FFWVEF
AZC015-010300-
/O.NEW.KVEF.FF.W.0087.220731T2349Z-220801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
449 PM PDT Sun Jul 31 2022
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
South Central Mohave County in northwestern Arizona...
* Until 800 PM MST.
* At 449 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across southeast Mohave County moving north toward
Wikieup and Alamo Road. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Wikieup, Alamo Lake and Burro Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3426 11396 3477 11427 3481 11420 3483 11333
3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3421 11371 3424 11373 3423 11378
3423 11382 3422 11384 3425 11385
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BKP2 follow-up statements
344
WGUS75 KVEF 010010
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
510 PM PDT Sun Jul 31 2022
AZC015-010300-
/O.CON.KVEF.FF.W.0087.000000T0000Z-220801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
510 PM MST Sun Jul 31 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR SOUTH CENTRAL MOHAVE COUNTY...
At 510 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The most intense rainfall was along
Highway 93 near Wikieup. An automated gauge recored nearly six
tenths of an inch of rain in 15 minutes. Between 0.5 and 1 inch of
rain has fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Wikieup, Alamo Lake and Burro Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Travelers on Highway 93 will likely
encounter extreme rain intensities.
&&
LAT...LON 3426 11396 3477 11427 3481 11420 3483 11333
3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3421 11371 3424 11373 3423 11378
3423 11382 3422 11384 3425 11385
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BKP835
WGUS75 KVEF 010257
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
757 PM PDT Sun Jul 31 2022
AZC015-010307-
/O.EXP.KVEF.FF.W.0087.000000T0000Z-220801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
757 PM MST Sun Jul 31 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
SOUTH CENTRAL MOHAVE COUNTY...
The heavy rain has ended, however higher than normal flows will
continue within the Big Sandy River overnight. A Flood Warning was
issued for the Big Sandy River in southeast Mohave County until 445
am MST Monday. Flooding is no longer expected to pose a threat.
Please continue to heed remaining road closures.
LAT...LON 3426 11396 3477 11427 3481 11420 3483 11333
3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3421 11371 3424 11373 3423 11378
3423 11382 3422 11384 3425 11385
$$
BKPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:38 PM MST, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 31, 1:38 PM MST, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 138 PM PDT Sun Jul 31 2022 .SYNOPSIS...Moist and unstable air is providing conditions that are conducive for heavy rain and flash flooding across much of the area through Monday. Coverage will decrease Tuesday and Wednesday before a more favorable monsoonal flow will allow for another increase in moisture later in the week. Temperatures will trend upward through mid week before reversing course toward weeks end. && .SHORT TERM...Through Monday. Thunderstorm development began early today and coverage has been fairly widespread. With the deep moisture in place and more than sufficient instability, averaging around 1500 J/kg of SBCAPE across most of the forecast area. Thunderstorms have been very efficient rain producers with rain rates of 3 to 4 inches per hour and many storms producing 1 to 2 inches of rainfall in 30 minutes. Although heavy rain and flash flooding are the main threats of the day, there have been more isolated reports of severe hail and wind gusts around 60 mph. Convection will linger the longest this evening across the northerly portions of the forecast area from Inyo and Esmeralda Counties eastward into central Nye and northern Lincoln Counties. The latest hi-resolution models and ensembles are indicating another round of thunderstorm development on Monday, but with a later start than occurred today. The main trigger will be an upper level feature that will be moving northward across southeast California on Monday which will favor western San Bernardino, Inyo, Esmeralda and Nye Counties with lesser coverage elsewhere. .LONG TERM...The main monsoonal ridge will continue to push to the west over the next couple of days and be centered near the Arizona and New Mexico border by Tuesday afternoon. By Thursday, the ridge will lift to the north and be centered near the Four Corners region which will provide another opening of the door to a return of deeper monsoonal moisture and an uptick on thunderstorm coverage through Saturday. Temperatures will trend upward through mid week before reversing course with the next round of moisture from Thursday on in most locations. && .AVIATION...For Harry Reid...Winds are expected to have a southerly component through the evening. The main round of convection is expected to impact the terminal area through 22Z. However, additional showers and thunderstorms cannot be ruled out through sunset. Hi-res model guidance is indicating a later start to the thunderstorm activity tomorrow with overall less coverage compared to today. CIGS of BKN060 are possible with any thunderstorm. For the rest of southern Nevada, northwest Arizona and southeast California...Thunderstorm activity will continue into the evening with KDAG and KBIH being favored. Activity is expected to decrease overnight before redeveloping again by Monday afternoon. Outside of thunderstorm activity, light winds of 10kts or less are expected at all regional TAF sites. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Czyzyk LONG TERM...Czyzyk AVIATION...Czyzyk For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Jul 31, 12:33 PM MST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1233 PM PDT SUN JUL 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND GST 3 NNE NEWBERRY SPRINGS 34.87N 116.66W
07/30/2022 M61 MPH SAN BERNARDINO CA MESONET
SITE AT NEWBERRY ELEMENTARY SCHOOL GUSTED TO
61 MPH AT 308PM. DATA COURTESY OF
EARTHNETWORKS.
0324 PM TSTM WND DMG 2 ENE NEWBERRY SPRINGS 34.84N 116.66W
07/30/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED A
POWERLINE DOWN DUE TO THUNDERSTORM WINDS.
0418 PM TSTM WND DMG 3 NE NEWBERRY SPRINGS 34.86N 116.66W
07/30/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORT OF A BROKEN
POWERPOLE AND LINES HANGING ABOUT 6 FEET OFF
THE GROUND.
0745 PM FLASH FLOOD 4 SE FURNACE CREEK 36.42N 116.81W
07/30/2022 INYO CA PARK/FOREST SRVC
DEATH VALLEY NATIONAL PARK DISPATCH REPORTED
FLOODING OVER HIGHWAY 190 YESTERDAY.
0926 PM TSTM WND GST 19 S HAIWEE 35.87N 117.92W
07/30/2022 M64 MPH INYO CA MESONET
FIVE MILE RAWS SENSOR MEASURED 64 MPH WINDS
FROM NEARBY THUNDERSTORM ACTIVITY.
0325 PM FLASH FLOOD 4 W GOLDEN VALLEY 35.23N 114.28W
07/30/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST CHINO DRIVE CLOSED BETWEEN NORTH MILKY
WAY ROAD AND NORTH ESTRELLA ROAD DUE TO
FLOODING.
0350 PM FLASH FLOOD 13 NE DOLAN SPRINGS 35.73N 114.12W
07/30/2022 MOHAVE AZ COUNTY OFFICIAL
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
E CHLORIDE. NORTH STOCKTON HILL ROAD CLOSED
DUE TO FLOODING BETWEEN NORTH PIERCE FERRY
ROAD TO MILE MARKER 32 DUE TO WEATHER.
0355 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/30/2022 MOHAVE AZ DEPT OF HIGHWAYS
SOUTH TEDDY ROOSEVELT ROAD CLOSED DUE TO
FLOODING FROM WEST BOLSA DRIVE TO WEST
SHINARUMP DRIVE.
0355 PM FLASH FLOOD 8 SSW GOLDEN VALLEY 35.12N 114.26W
07/30/2022 MOHAVE AZ DEPT OF HIGHWAYS
SOUTH GARNET ROAD CLOSED DUE TO FLOODING
FROM WEST SHINARUMP DRIVE TO WEST OATMAN
HIGHWAY.
0355 PM FLASH FLOOD 4 WNW GOLDEN VALLEY 35.26N 114.29W
07/30/2022 MOHAVE AZ DEPT OF HIGHWAYS
NORTH ESTRELLA ROAD CLOSED DUE TO FLOODING
FROM WEST CHINO DRIVE TO WEST ZUNI DRIVE.
0400 PM FLASH FLOOD 10 ENE OATMAN 35.07N 114.22W
07/30/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST OATMAN HIGHWAY CLOSED DUE TO FLOODING
FROM MILE MARKER 40 TO SILVER CREEK ROAD.
0405 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/30/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST SHINARUMP DRIVE CLOSED DUE TO FLOODING
FROM SOUTH COLORADO ROAD TO SOUTH GARNET
ROAD.
0745 PM FLASH FLOOD 1 ENE COLORADO CITY 37.00N 112.97W
07/30/2022 MOHAVE AZ FIRE DEPT/RESCUE
COLORADO CITY FIRE CHIEF REPORTED THAT ALL
THE LOW-WATER CROSSINGS OVER SHORT CREEK IN
COLORADO CITY WERE CLOSED DUE TO FLOODING.
&&
VARIANLocal storm report, Jul 31, 1:02 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
102 PM PDT SUN JUL 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 1 E MOUNTAIN PASS 35.47N 115.53W
07/31/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
FLASH FLOODING REPORTED ON INTERSTATE 15 BY
BAILEY.
&&
VARIANLocal storm report, Jul 31, 1:31 PM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
131 PM PDT SUN JUL 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND GST 4 ENE FORT IRWIN 35.28N 116.62W
07/31/2022 M61 MPH SAN BERNARDINO CA ASOS
BICYCLE LAKE ASOS REPORTED 61 MPH WINDS FROM
NEARBY THUNDERSTORMS.
0117 PM FLASH FLOOD 12 WNW DEATH VALLEY JUN 36.35N 116.63W
07/31/2022 INYO CA DEPT OF HIGHWAYS
OVER 1 FOOT OF FLOWING WATER OVER HIGHWAY
190 IN DEATH VALLEY. ROAD IS IMPASSABLE AND
HAS BEEN CLOSED.
&&
VARIANLocal storm report, Jul 31, 2:18 PM MST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 PM PDT SUN JUL 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLASH FLOOD 5 SE PAHRUMP 36.17N 115.91W
07/31/2022 NYE NV LAW ENFORCEMENT
NYE COUNTY SHERIFFS OFFICE REPORTED HIGHWAY
160 AT GAMEBIRD IS CURRENTLY COVERED IN
WATER AND THE ROADWAY IS CLOSED. FLOODING IS
SPREADING WESTWARD AND BEGINNING TO ENTER
THE CITY OF PAHRUMP.
0200 PM FLASH FLOOD 2 SE PAHRUMP 36.19N 115.96W
07/31/2022 NYE NV TRAINED SPOTTER
HIGHWAY 160 AT HOMESTEAD RD FLOODED. EST.
1.5 FEET OF WATER OVER THE ROAD.
0121 PM FLASH FLOOD 11 NE BIG PINE 37.27N 118.15W
07/31/2022 INYO CA LAW ENFORCEMENT
LARGE ROCKS IN ROADWAY. CARS ARE NOT ABLE TO
PASS. WILL TURN VEHICLES AROUND AT DEATH
VALLEY ROAD.
0134 PM FLASH FLOOD 11 SE FURNACE CREEK 36.37N 116.71W
07/31/2022 INYO CA LAW ENFORCEMENT
VEHICLE STUCK IN MUDSLIDE. VEHICLE IS
COMPLETELY COVERED IN MUD.
&&Local storm report, Jul 31, 2:33 PM MST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT SUN JUL 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM FLASH FLOOD 13 NW KELSO 35.16N 115.79W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED THAT THE ENTIRE ROADWAY LEADING
TO I-15 IS FLOODED OUT. APPEARS TO BE A LAKE
ON THE ROADWAY. UNABLE TO PASS THROUGH.
0209 PM FLASH FLOOD 25 S SHOSHONE 35.62N 116.26W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED LOTS OF ROCK, DEBRIS, AND
STANDING WATER ON SR-127 JUST SOUTH OF
DUMONT DUNES.
&&Local storm report, Jul 31, 4:31 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
431 PM PDT SUN JUL 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLASH FLOOD 5 SE PAHRUMP 36.17N 115.91W
07/31/2022 NYE NV LAW ENFORCEMENT
NYE COUNTY SHERIFFS OFFICE REPORTED HIGHWAY
160 AT GAMEBIRD IS CURRENTLY COVERED IN
WATER AND THE ROADWAY IS CLOSED. FLOODING IS
SPREADING WESTWARD AND BEGINNING TO ENTER
THE CITY OF PAHRUMP.
0200 PM FLASH FLOOD 2 SE PAHRUMP 36.19N 115.96W
07/31/2022 NYE NV TRAINED SPOTTER
HIGHWAY 160 AT HOMESTEAD RD FLOODED. EST.
1.5 FEET OF WATER OVER THE ROAD.
1200 PM FLASH FLOOD 1 E MOUNTAIN PASS 35.47N 115.53W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
E MOUNTAIN PASS. FLASH FLOODING REPORTED ON
INTERSTATE 15 BY BAILEY.
0203 PM FLASH FLOOD 13 NW KELSO 35.16N 115.79W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED THAT THE ENTIRE ROADWAY LEADING
TO I-15 IS FLOODED OUT. APPEARS TO BE A LAKE
ON THE ROADWAY. UNABLE TO PASS THROUGH.
0209 PM FLASH FLOOD 25 S SHOSHONE 35.62N 116.26W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED LOTS OF ROCK, DEBRIS, AND
STANDING WATER ON SR-127 JUST SOUTH OF
DUMONT DUNES.
0256 PM FLASH FLOOD 15 NNW BAKER 35.46N 116.17W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ROADWAY FLOODING ALONG STATE
ROUTE 127 SOUTH OF DUMONT DUNES. A VEHICLE
IS STUCK IN THE WATER.
0117 PM FLASH FLOOD 12 WNW DEATH VALLEY JUN 36.35N 116.63W
07/31/2022 INYO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 12
WNW DEATH VALLEY JUNCTION. OVER 1 FOOT OF
FLOWING WATER OVER HIGHWAY 190 IN DEATH
VALLEY. ROAD IS IMPASSABLE AND HAS BEEN
CLOSED.
0121 PM FLASH FLOOD 11 NE BIG PINE 37.27N 118.15W
07/31/2022 INYO CA LAW ENFORCEMENT
LARGE ROCKS IN ROADWAY. CARS ARE NOT ABLE TO
PASS. WILL TURN VEHICLES AROUND AT DEATH
VALLEY ROAD.
0134 PM FLASH FLOOD 11 SE FURNACE CREEK 36.37N 116.71W
07/31/2022 INYO CA LAW ENFORCEMENT
VEHICLE STUCK IN MUDSLIDE. VEHICLE IS
COMPLETELY COVERED IN MUD.
0305 PM FLASH FLOOD 13 NW DOLAN SPRINGS 35.70N 114.47W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIALS CLOSED WHITE HILLS ROAD
FROM HIGHWAY 93 TO NORTH GOLDEN ARROW AVENUE
DUE TO FLASH FLOODING. TIME OF FLASH
FLOODING CONFIRMED BY FLOOD CONTROL WEBCAM
SHOWING WATER FLOWING OVER THE ROADWAY.
&&
VARIANThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:38 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 67 min |
| Jul 30, 6:52 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 31, 11:16 AM MST | Flash Flood Warning | VEF | Mohave | 5 hr |
| Jul 31, 1:04 PM MST | Flash Flood Warning | VEF | Mohave | 116 min |
| Jul 31, 2:04 PM MST | Flash Flood Warning | VEF | Mohave | 116 min |
| Jul 31, 2:12 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 31, 3:07 PM MST | Flash Flood Warning | VEF | Mohave | 113 min |
| Jul 31, 3:41 PM MST | Flash Flood Warning | VEF | Mohave | 4 hr |
| Jul 31, 3:58 PM MST | Flash Flood Warning | VEF | Mohave | 6 hr |
| Jul 31, 4:51 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.